On converse theorems of summability

Rajagopal , C. T. (1946) On converse theorems of summability The Mathematical Gazette, 30 (292). pp. 272-276. ISSN 0025-5572

Full text not available from this repository.

Official URL: http://www.jstor.org/stable/10.2307/3610732


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to The Mathematical Association.
ID Code:81292
Deposited On:06 Feb 2012 04:42
Last Modified:06 Feb 2012 04:42

Repository Staff Only: item control page